RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2009, Volume 15, Number 2, Pages 34–44 (Mi timm220)  

This article is cited in 2 scientific papers (total in 3 papers)

Оn automorphisms of the generalized hexagon of order (3,27)

I. N. Belousov, A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Possible orders and fixed-point subgraphs for automorphisms of the generalized hexagon $S$ of order (3,27) are found. It is proved that, if the automorphism group of $S$ acts transitively on points, then $S$ is isomorphic to the classical generalized hexagon corresponding to the building of the Steinberg group $^3D_4(3)$.

Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2009, 267, suppl. 1, S33–S43

Bibliographic databases:

UDC: 519.14
Received: 05.02.2009

Citation: I. N. Belousov, A. A. Makhnev, “Оn automorphisms of the generalized hexagon of order (3,27)”, Trudy Inst. Mat. i Mekh. UrO RAN, 15, no. 2, 2009, 34–44; Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S33–S43

Citation in format AMSBIB
\Bibitem{BelMak09}
\by I.~N.~Belousov, A.~A.~Makhnev
\paper Оn automorphisms of the generalized hexagon of order (3,27)
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2009
\vol 15
\issue 2
\pages 34--44
\mathnet{http://mi.mathnet.ru/timm220}
\elib{http://elibrary.ru/item.asp?id=12878766}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2009
\vol 267
\issue , suppl. 1
\pages S33--S43
\crossref{https://doi.org/10.1134/S0081543809070037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274041900003}


Linking options:
  • http://mi.mathnet.ru/eng/timm220
  • http://mi.mathnet.ru/eng/timm/v15/i2/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Berdyshev, S. V. Emelyanov, A. B. Kurzhanskii, E. F. Mischenko, Yu. S. Osipov, “Nikolai Nikolaevich Krasovskii (K vosmidesyatipyatiletnemu yubileyu)”, Tr. IMM, 15, no. 3, 2009, 5–20  mathnet
    2. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    3. I. N. Belousov, “On automorphisms of a generalized hexagon of order $(t,t)$”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 42–53  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:241
    Full text:53
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020